MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT679062A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue involving one of the surgical lights ¿ powerled ii.It was reported that the connection between the suspension arm and the main tube was found to be loose due to the lack of a circlip.No injuries were reported; however, we decided to report the issue out of an abundance of caution, as a loose suspension arm may lead to detachment of the device from the ceiling and could result in serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue involving one of the surgical lights - powerled ii.It was reported that the connection between the suspension arm and the main tube was found to be loose due to the lack of a circlip.No injuries were reported; however, we decided to report the issue out of an abundance of caution, as a loose suspension arm may lead to detachment of the device from the ceiling and could result in serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information received by getinge, the issue occurred during surgery.Root cause analysis was performed by subject matter expert at the manufacturer.As they stated, the internal investigations were conducted by the quality and methods department to identify the causes of the absence of the circlip on the suspension shaft.Their conclusion is: the control bench and its detection fixture verify the presence of the circlip and safety screw.If either is missing, the system alerts the operator and blocks further testing.The product cannot be approved or shipped until all required checks are completed.Additional information received from the us subsidiary on 6 february 2026 indicates that the product had not been displaced or dismantled since installation.No service activities, including repairs or maintenance, had been performed by getinge on this equipment since its installation.During inspection, no snap ring or any remnants of a broken snap ring were found.Based on the investigation, the specific cause of the missing circlip could not be conclusively determined.Several scenarios remain possible, such as voluntary removal of the component, interference during storage, or interference shortly before the incident, including during use by a third party.It should be noted that no similar occurrences have been previously reported within the sa-sax product range, which supports the conclusion that this event is isolated based on historical quality data.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key24312470
Report Number9710055-2026-0000027
Device Sequence Number5650583
Product Code FTD
UDI-Device Identifier03700712431372
UDI-Public(01)03700712431372
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARDPWT679062A
Device Catalogue NumberARDPWT679062A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown